Took too much phyc meds!!? abilify? - AnswerHealth

Took too much phyc meds!!? abilify?!


Question: Took too much phyc meds!!? abilify?
Did it on purpose, it was stupid.. I know.Quick question tho if anybody can answer pleezz took 5 times the amount I was suppose to take, 50 Mg's idk if it matters. Wat should I be expecting? if anything. right now my heart is beating really fast and it is kind of scaring me.

Answers:

Don't worry about it, I was on 40mg a day and it didn't do a thing to me other then make me constipated and occasionally get blurry vision, i doubt 10mg more then that will do anything horrible to you, especially if you only took it once. However, If you're really scared contact your doctor or if you start feeling quite sick or something like that, go to your local hospital. But honestly, I think you'll be fine :)
Good Luck!




The consumer health information on answer-health.com is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 answer-health.com -   Terms of Use -   Contact us

Health Categories